Universidad Complutense de Madrid
E-Prints Complutense

Perturbation of the diffusion and upper semicontinuity of attractors

Impacto

Descargas

Último año

Arrieta Algarra, José María y Carvalho, Alexandre N. y Rodríguez Bernal, Aníbal (1999) Perturbation of the diffusion and upper semicontinuity of attractors. Applied Mathematics Letters, 12 (5). pp. 37-42. ISSN 0893-9659

[img] PDF
Restringido a Sólo personal autorizado del repositorio

343kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0893965999000695


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

We obtain uniform bounds for attractors of parabolic problems with nonlinear boundary conditions with respect to perturbations in the diffusion coefficients. These bounds are the main tool to obtain continuity properties of the attractors relatively to perturbations of the diffusion coefficient. We study two examples where the diffusion is perturbed: one related to homogenization theory and the other taken from composite materials where the diffusion goes to infinity in some subdomain.


Tipo de documento:Artículo
Palabras clave:Parabolic problems; Perturbation of the diffusion; Uniform bounds; Upper semicontinuity of attractors
Materias:Ciencias > Matemáticas > Análisis matemático
Código ID:17929
Depositado:24 Ene 2013 11:42
Última Modificación:12 Dic 2018 15:07

Descargas en el último año

Sólo personal del repositorio: página de control del artículo